The Annals of Statistics
- Ann. Statist.
- Volume 2, Number 5 (1974), 1034-1039.
Convergence of Sample Paths of Normalized Sums of Induced Order Statistics
The main result in this paper concerns the limiting behavior of normalized cumulative sums of induced order statistics obtained from $n$ independent two-dimensional random vectors, as $n$ increases indefinitely. By means of a Skorokhod-type embedding of these cumulative sums on Brownian Motion paths, it is shown that under certain conditions the sample paths of these normalized sums converge in a certain sense to a process obtained from the Brownian Motion by a transformation of the time-axis. This yields an invariance principle similar to Donsker's. In particular, the asymptotic distribution of the supremum of the absolute values of these normalized cumulative sums is obtained from a well-known result for the Brownian Motion. Large sample tests of a specifieds regression function are obtained from these results.
Ann. Statist., Volume 2, Number 5 (1974), 1034-1039.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bhattacharya, P. K. Convergence of Sample Paths of Normalized Sums of Induced Order Statistics. Ann. Statist. 2 (1974), no. 5, 1034--1039. doi:10.1214/aos/1176342823. https://projecteuclid.org/euclid.aos/1176342823